# SDR 98ZZZX1410

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K915101004
- Condition: Delaminated
- Location: M/R
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL INSPECTION OF MAIN ROTOR BLADES FOUND DELAMINATED LOWER SURFACE INBOARD AT TIP.  NO BLADE STRIKE.
